Notre Dame Journal of Formal Logic

On prosleptic syllogisms.

Czesław Lejewski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 2, Number 3 (1961), 158-176.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956876

Digital Object Identifier
doi:10.1305/ndjfl/1093956876

Citation

Lejewski, Czesław. On prosleptic syllogisms. Notre Dame J. Formal Logic 2 (1961), no. 3, 158--176. doi:10.1305/ndjfl/1093956876. http://projecteuclid.org/euclid.ndjfl/1093956876.


Export citation